MathSciNet Relay Station
MathSciNet bibliographic data
MR2575551 92D25 (34A45 65L99)
Pamuk, Serdal; Pamuk, Nevin He's homotopy perturbation method for continuous population models for single and interacting species. Comput. Math. Appl. 59 (2010), no. 2, 612–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement